2-transitiv abstract ovals of odd order.

G. Korchmaros

Aequationes mathematicae (1987)

  • Volume: 33, page 208-219
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Korchmaros, G.. "2-transitiv abstract ovals of odd order.." Aequationes mathematicae 33 (1987): 208-219. <http://eudml.org/doc/137213>.

author = {Korchmaros, G.},
journal = {Aequationes mathematicae},
keywords = {abstract ovals; Buekenhout oval; classical B-oval},
pages = {208-219},
title = {2-transitiv abstract ovals of odd order.},
url = {http://eudml.org/doc/137213},
volume = {33},
year = {1987},

AU - Korchmaros, G.
TI - 2-transitiv abstract ovals of odd order.
JO - Aequationes mathematicae
PY - 1987
VL - 33
SP - 208
EP - 219
KW - abstract ovals; Buekenhout oval; classical B-oval
UR - http://eudml.org/doc/137213
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.